# SDR R61A2021071800573

- Difficulty date: July 1, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bonding Plate
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT WTBF FOUND BONDING PLATE CORRODED ON ACCESS PANEL 195CR, 195FR AND 195DR REPAIRED IAW SRM 51-73-00 REV 48. FOR DETAILS OF WORK PERFORMED SEE NRC# 4500928-1000-0028. AC REMAINS IN YQG FOR COMPLETION.
